Full Text: PDF
Received June 10, 2020; Accepted January 8, 2021; Published January 27, 2021
Abstract. In this paper, we investigate the existence of a weak solution of a fractional Kirchhoff type problem driven by a nonlocal operator of elliptic type in a fractional Orlicz-Sobolev space with homogeneous Dirichlet boundary conditions. The approach is based on the mountain pass theorem and some variational methods.
How to Cite this Article:
Elhoussine Azroul, Abdelmoujib Benkirane, Mohammed Srati, Mountain pass type solutions for a nonlacal fractional a(.)-Kirchhoff type problems, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 3, pp. 1-18.